Journal article icon

Journal article

Integral means spectrum of random conformal snowflakes

Abstract:
In this paper we construct random conformal snowflakes with large integral means spectrum at different points. These new estimates are significant improvement over previously known lower bound of the universal spectrum. Our estimates are within 5-10 percent from the conjectured value of the universal spectrum.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0951-7715/21/7/003

Authors


Journal:
NONLINEARITY
Volume:
21
Issue:
7
Pages:
1435-1442
Publication date:
2007-10-23
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
Source identifiers:
190361
Language:
English
Keywords:
Pubs id:
pubs:190361
UUID:
uuid:6e22a68d-32c7-4113-909c-8c71c51f3895
Local pid:
pubs:190361
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP